MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HD AUTOCLAVABLE CAMERA HEAD

OLYMPUS MEDICAL SYSTEMS CORP. HD AUTOCLAVABLE CAMERA HEAD
Model Number OTV-S7PROH-HD-10Q
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the hd autoclavable camera head has sudden loss of image.The event occurred during preparation for use and there was no patient involvement, no harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
This initial report includes the device history record(dhr) review , evaluation notes, and results from the legal manufacturer investigation.The legal manufacturer performed the dhr review for this device and all records indicated that the product was manufactured according to all applicable procedures and met final product release criteria.The device was returned for evaluation.Upon evaluation of the device, the reported issue of image loss was confirmed.In addition, dent connector, cable twist, cable scratches and head switch discoloration were observed.The root cause of the phenomenon was unable to be identified.However, the probable cause of the image not displaying was due to flooding of the imaging unit and cable at the head part.As a result, communication failure occurred, and the image was not displayed.It is presumed that water entered because there was a damage in the cable.As a result of checking the dhr, it was confirmed that there were no manufacturing abnormalities or variations.The instructions for use (ifu) states the following information regarding cable scratches: do not wash, disinfect, sterilize, or store this product with tweezers, forceps, scalpels, etc.A hole in the camera cable may be exposed, and water leakage may destroy the electrical circuitry inside the product.Do not bump or drop this product.Water leaks can destroy the electrical circuitry inside the product olympus will continue to monitor complaints for this device.

Brand Name
HD AUTOCLAVABLE CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13475085
Report Number8010047-2022-02518
Device Sequence Number3871703
Product Code FET
UDI-Device Identifier04953170252945
UDI-Public04953170252945
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7PROH-HD-10Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown